# SDR FDEA201102010446

- Difficulty date: February 1, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING FUSELAGE SKIN  REPAIR AT STA 1713-1717, BETWEEN S-18L TO S-19L REQUIRES   REWORK IAW EA F-5330-142277 COMPLIED WITH EA F-5330-142277 FUSELAGE-PLATES AND SKIN (AD2006-11-11) EO F-5100-7-5001, EXISTING REPAIR STA 1713 S-18L, MAJOR REPAIR.
